I have a couple of little red round spots on my upper eyelids both left and right eyelids. I am on Methadone, Dilaudid, Xanax and Bactrim ds for recently foot reconstruction. The reason I am worried is I had heart arrythmia like two weeks ago for about 12 hours. I am wondering if I might have something wrong with me? I didnt go to the hospital when I had the arrythmia, because I figured it was from too much methadone, so I cut my dosage by 3/4's and I havent had it since, but now I have these little spots on my eyelids. ANY DOCTORS KNOW WHAT CAN CAUSE THESE RED SPOTS???
I WOULD BE VERY GREATFUL FOR YOUR HELP... please respond to firstname.lastname@example.org with eyelid bruises in subject line. Thank you.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?